# SDR ASAA0843197

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357986
- Condition: Dented
- Location: Bs 909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL FUSELAGE PROTRUSION DENT AT STA 909 ON STR 17R CUTOUT DAMAGED AREA FABRICATED FILLERS DOUBLER TRIPLER LOCATED DRILLED AND INSTALLED IAW EA 5330 02365 AND EA 12769.
